Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i2-3.90
pages 51-64

On the Determination of the Stability Radius of a Polynomial

S. S. Tolstobrov
St. Petersburg State University, Universitetskaya nab. 7/9, St. Petersburg, 199164

RESUMO

The problem of constructing a convex set D belonging to the asymptotic stability domain H in the space of polynomial coefficients is considered. For a given point a, the set D = {a| ||a(0)a|| ≤ r } is considered. The problem reduces to seeking the maximum r such that D ⊂ H. The methods proposed are realized by a computer.


Articles with similar content:

Spectral Synthesis in the Problems of Control with Bounded Operators
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir E. Kapustyan, V. E. Belozerov
On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Elena M. Kiseleva, Konstantin A. Kuznetsov
Algorithms of Analysis and Synthesis of Rejection Cells Based on the Partially Filled H-Plane Stubs in Rectangular Waveguide
Telecommunications and Radio Engineering, Vol.60, 2003, issue 3&4
L. A. Rud', L.B. Minakova
On Homogenization of Optimization Problems for Operator Equations of the Gammerstain Type. Part 1. The Regular Case
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Peter I. Kogut, Victor N. Mizernyi
A Generalized Recursive Coordinate Reduction Method for Multibody System Dynamics
International Journal for Multiscale Computational Engineering, Vol.1, 2003, issue 2&3
Kurt S. Anderson, J. H. Critchley